# SDR CALA2020091501110

- Difficulty date: September 15, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N17719
- Make and model: Boeing 737724
- Aircraft serial: 28938
- Aircraft time: 69,367 hours, 24,642 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 6355C000101
- Part serial: 5720
- Condition: Failed
- Location: Horizontal Stab
- Part time: 19,707 hours, 7,922 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

STABILIZER FAILS TO TRIM NOSE UP ISSUE WAS INTERMITTENT.  1ST TIME WAS AT GATE.  SPOKE 2 MX BEGAN WORKING AGAIN, STOPPED WORKING AFTER TO T/S USING FIM 27-41-00-810-803.  PERFORMED UP TO STEP 3 (D) FOUND 28V DC AT PIN 7 OF C/P D700 AND NO POWER AT PIN 6 WITH THE A/C BEING COMMANDED TO TRIM UP.  NEXT STEP IN FIM IS TO REPLACE STM M1659 AND THEN DO A REPAIR CONFIRMATION, REF AMM 27-41-71-000-801.  R&R HORIZONTAL STAB TRIM MOTOR.  PERFORMED MOTOR TEST, OPS CHECK GOOD.  NO FAULTS NOTED.  ROTABLE PARTS CHANGE WAS INDICATED-TT NR 1021544 SN OFF 5720 MOTOR, STAB, HO OFF 29-2741-9-0011 5720 ON 29-2741-9-0011 2715.
